# SDR SWAA2022052503115

- Difficulty date: May 3, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CENTER SCUFF PLATE AT AFT CARGO COMPARTMENT 2022-228520 / [01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:A18135080;DUE DATE:31-JUL-22.;[02] REPAIRED BY WELD CENTER SCUFF PLATE AT AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1. AND BAC 5975 SEE INDIVIDUAL SIGNOFFS BELOW;[03] TASK COMPLETED
